No changes so far been on 20 mg for a week an wat can i expect for it to do
Hi, i agree with Masso. I take Citalopram also. It is 'normal' to take 4 weeks until you are completely settled with this medication. Once you have hit the 4 week mark, increases can be made if necessary. If you are experiencing worsening depression, or worrying thoughts please report to your doctor right away. This can be quite common. Once over the induction side effects i found the medication working very well. I have been taking it for several years now. I hope you find the same success.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2013 • 4 answers
I am taking citalopram 20mg for 2 weeks now ,i think I have had every side effect sick , no appitite
Posted 24 May 2014 • 2 answers
Hello...want to know wen should I start the pills??'today my fourth day of period.first time taking?
Posted 10 Jan 2015 • 1 answer
Posted 17 Nov 2016 • 3 answers
Citalopram - I have taken it before, what are the chances of side effects again? If I start back up?
Posted 31 Jan 2017 • 1 answer